DOI 10.1111/j.1440-0960.2007.00324.x
Медицинская библиотека · The Australasian journal of dermatology · 2007
Photo-onycholysis due to indapamide.
Клинический случайСтатьяПеревод в очереди
Аннотация
Photo-onycholysis due to indapamide presented in a 75-year-old woman who was being treated with the diuretic for hypertension. The onset of her photo-onycholysis was delayed because of inadvertent photoprotection in the form of artificial nails and occurred in the absence of a generalized photosensitive eruption. Her nails returned to normal after withdrawal of the drug and application of opaque nail polish.
Для цитирования: Rutherford Tim, Sinclair Rodney. Photo-onycholysis due to indapamide.. The Australasian journal of dermatology. 2007. DOI: 10.1111/j.1440-0960.2007.00324.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.